4-quasi-planar mappings of almost quaternion manifolds. (English. Russian original) Zbl 0602.53029

Sov. Math. 30, 100-104 (1986); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1986, No. 1, 75-78 (1986).
4-quasi-planar mappings between almost quaternion manifolds are defined and studied. A special class of almost quaternion manifolds \(Q^*\) is introduced and results on geometrical objects defined on almost quaternion manifolds in one-to-one correspondence with an element of \(Q^*\) are obtained.
{Reviewer’s remark: The English translation contains a mistake. The notion ”space of affine connectivity” always should be replaced by ”space with an affine connection”.}
Reviewer: A.Bejancu


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)